# SDR ASAA2021111236613

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 54,086 hours, 15,937 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 40LDPK
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT VERT SPEED SELECTOR WHEEL INOP. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER B737-800 MM 22-11-34-000-801 / AMM 22-11-34-400-801. PERFORMED DFCS GROUP #32 (MCP LRU REPLACEMENT) TEST PER AMM 22-11-34-740-801 AND DFCS GROUP #49 (LAND VERIFY) TEST PER AMM 22-11-00-700-801 - ALL TESTS PASS.
